| Model Number |
IPN916138 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a corrected data: n/a.
Event or Problem Description
It was reported that during the insertion procedure on a patient, it was noted that the sterile iab covering separated from plastic bifurcation.As a result, the iab was removed and iabp therapy was discontinued as the patient was stable.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "sterile iab covering separated from plastic bifurcation" was confirmed based on the customer photo provided with the complaint report.The photo showed that the hemostasis/stat-loc cuff was disconnected from the iabc bifurcate and a section of the outer lumen was exposed.No obvious damage or abnormalities were noted to the cuff and bifurcate in the photo.The product was not returned for investigation.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.However, the specifications were not met during the complaint investigation due to the disconnected hemostasis cuff.The root cause of the complaint was undetermined.No further action required at the time of the report.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description